Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Quasitilted algebras admit
a preprojective component


Authors: Flavio U. Coelho and Dieter Happel
Journal: Proc. Amer. Math. Soc. 125 (1997), 1283-1291
MSC (1991): Primary 16G10, 16E10
MathSciNet review: 1363416
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Quasitilted algebras are generalizations of tilted algebras. As a main result we show here that the Auslander-Reiten quiver of such an algebra has a preprojective component


References [Enhancements On Off] (What's this?)

  • [ARS] Maurice Auslander, Idun Reiten, and Sverre O. Smalø, Representation theory of Artin algebras, Cambridge Studies in Advanced Mathematics, vol. 36, Cambridge University Press, Cambridge, 1995. MR 1314422
  • [B] Klaus Bongartz, A criterion for finite representation type, Math. Ann. 269 (1984), no. 1, 1–12. MR 756773, 10.1007/BF01455993
  • [CS] Coelho, F.U.; Skowronski, A., On the Auslander-Reiten quiver of a quasitilted algebra, Fundamenta Mathematica 149 (1996), 67-82.
  • [DP] Dräxler, P.; de la Peña, J.A., On the existence of postprojective components in the Auslander-Reiten quiver of an algebra, preprint.
  • [HR] Dieter Happel and Claus Michael Ringel, Directing projective modules, Arch. Math. (Basel) 60 (1993), no. 3, 237–246. MR 1201637, 10.1007/BF01198807
  • [HRS1] Happel, D.; Reiten, I.; Smalø, S., Short cycles and sincere modules, CMS Conference Proceedings 14 (1993), 233-236. CMP 94:09
  • [HRS2] Happel, D.; Reiten, I.; Smalø, S., Tilting in abelian categories and quasitilted algebras, Mem. Amer. Math. Soc. 120 (1996), no. 575. CMP 96:08
  • [R] Claus Michael Ringel, Tame algebras and integral quadratic forms, Lecture Notes in Mathematics, vol. 1099, Springer-Verlag, Berlin, 1984. MR 774589
  • [S] Skowronski, A., Tame quasitilted algebras, preprint.
  • [St] Hubertus Strauss, On the perpendicular category of a partial tilting module, J. Algebra 144 (1991), no. 1, 43–66. MR 1136894, 10.1016/0021-8693(91)90126-S

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 16G10, 16E10

Retrieve articles in all journals with MSC (1991): 16G10, 16E10


Additional Information

Flavio U. Coelho
Affiliation: Instituto de Matemática, Universidade de São Paulo, Caixa Postal 66281, São Paulo, 05389-970, Brasil
Email: fucoelho@ime.usp.br

Dieter Happel
Affiliation: Fakultät für Mathematik, Technische Universität Chemnitz, Postfach 964, 09107 Chemnitz, Germany
Email: dieter.happel@mathematik.tu-chemnitz.de

DOI: https://doi.org/10.1090/S0002-9939-97-03697-6
Keywords: Preprojective components, quasitilted algebras
Received by editor(s): March 31, 1995
Received by editor(s) in revised form: November 10, 1995
Additional Notes: This work was done when the first named author was visiting the Chemnitz University under the financial support of FAPESP and CNPq, Brazil. He would like to thank the second author for the kind hospitalitly during his stay. The authors also would like to thank J. A. de la Peña for pointing out some inaccuracies in an earlier version.
Communicated by: Ken Goodearl
Article copyright: © Copyright 1997 American Mathematical Society